Show simple item record

dc.contributor.authorCalahorrano, Marco ( )
dc.contributor.authorMena, Hermann ( )
dc.date.accessioned2021-04-14T21:18:34Z
dc.date.available2021-04-14T21:18:34Z
dc.date.issued2004-04-06
dc.identifier.citationCalahorrano, M., & Mena, H. (2004). Multiple solutions for inhomogeneous nonlinear elliptic problems arising in astrophyiscs. Electronic Journal of Differential Equations, 2004(49), pp. 1-10.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13386
dc.description.abstractUsing variational methods we prove the existence and multiplicity of solutions for some nonlinear inhomogeneous elliptic problems on a bounded domain in ℝn, with n ≥ 2 and a smooth boundary, and when the domain is ℝn+.en_US
dc.formatText
dc.format.extent10 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2003, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectSolar flaresen_US
dc.subjectVariational methodsen_US
dc.subjectInhomogeneous nonlinear elliptic problemsen_US
dc.titleMultiple solutions for inhomogeneous nonlinear elliptic problems arising in astrophyiscsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record